Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 5, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Feb 5, 2006, 2:36 AM MST for 6 counties in Nebraska. It took effect at Feb 5, 2006, 8:00 AM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2006, 2:36 AM MST (09:36 UTC)
- In effect from
- Feb 5, 2006, 8:00 AM MST
- Expired
- Feb 5, 2006, 1:23 PM MST
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 142 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 050936 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 AM CST SUN FEB 5 2006 ...STRONG WINDS EXPECTED TODAY OVER PORTIONS OF WESTERN NEBRASKA... .A DEVELOPING LOW PRESSURE SYSTEM WILL MOVE QUICKLY SOUTHEAST ACROSS THE HIGH PLAINS TODAY. AS THIS HAPPENS...NORTHWEST WINDS WILL INCREASE AS COLD AIR BEGINS TO MOVE SOUTH INTO THE REGION. NEZ022-035-056>058-069-051745- /O.NEW.KLBF.WI.Y.0005.060205T1500Z-060205T2300Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 236 AM MST SUN FEB 5 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. WINDS WILL INCREASE MOST NOTABLY THIS MORNING AND AFTERNOON WEST OF A LINE FROM CRESCENT LAKE IN NORTHERN GARDEN COUNTY...TO IMPERIAL IN CHASE COUNTY. SUSTAINED WINDS OF 25 TO 35 MPH WILL BE COMMON IN THIS AREA...WITH WINDS GUSTS TO 45 MPH LIKELY AS WELL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JWS
1 follow-up statement
000 WWUS73 KLBF 052023 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 223 PM CST SUN FEB 5 2006 ...WIND ADVISORY CANCELLED... .WINDS ARE FORECAST TO REMAIN BELOW WIND ADVISORY CRITERIA FOR THE REMAINDER OF THE AFTERNOON. NEZ022-035-056>058-069-052130- /O.CAN.KLBF.WI.Y.0005.000000T0000Z-060205T2300Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL 123 PM MST SUN FEB 5 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON ACROSS DEUEL AND GARDEN COUNTIES...BUT ARE NOT FORECAST TO REACH ADVISORY CRITERIA. $$ JMC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Feb 4, 2:13 PM MST, 12 hours 23 minutes earlier.
Area forecast discussion, Feb 4, 2:13 PM MST, 12 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 PM CST SAT FEB 4 2006 .DISCUSSION... GFS AND NAM COMING BETTER INTO LINE. H5 LOW TO DROP SOUTHEAST THROUGH FORECAST AREA LATE TONIGHT WITH H7 LOW CLOSING OFF. LIFT AVAILABLE WITH LOWER LEVEL MOISTURE AVAILABLE IN VCNTY BOUNDARY THAT HAS PRODUCED STRATUS AND FOG LAST TWO NIGHTS. THIS WILL BE THE FAVORED AREA FOR ACCUMULATIONS. ROUGHLY NORTH SHERIDAN COUNTY TO CUSTER COUNTY AND EAST. TEMPERATUURES TO STRUGGLE TO GET INTO THE 30S ON SUNDAY. HAVE GONE TOWARDS THE LOWER MAV GUIDANCE WITH THE PERFORMANCE OF MET THE LAST SEVERAL DAYS. AS OF 3PM OBS LBF 40 AND MET GUIDANCE 50. MAY BE A MIX IN SOUTHWEST WITH TEMPS IN THE LOW 30S BUT HAVE OPTED FOR ALL SNOW. MAIN BRUNT OF SNOW WILL FALL ACROSS CENTRAL PORTIONS OF THE FORECAST AREA SUNDAY AFTERNOON WITH 1 TO 2 INCH ACCUMULATIONS POSSIBLE THROUGH EARLY EVENING. FLURRIES TO LINGER OVER NORTH CENTRAL AFTER MIDNIGHT AND INTO EARLY MONDAY WITH A BLEND OF THE MODELS. TEMPERATURES REBOUND SLIGHTLY MONDAY WITH H5 RISES AND THEN NEXT SYSTEM DROPS THROUGH QUICKLY IN FAST NORTHWEST FLOW TUESDAY INTO WEDNESDAY. 12Z RUNS DRY WITH 18Z NOW HINTING AT FLURRIES. HAVE LEFT DRY FOR NOW. MUCH COLDER AIR DROPPING THROUGH FORECAST AREA THROUGH THE END OF THE WEEK AND HAVE TRENDED FORECAST HIGHS DOWN. STILL CONSIDERABLE DEVIATION IN ENSEMBLES. WILL DEPEND LARGELY ON PERTURBATIONS IN H5 FIELD AS HUDSON BAY LOW OSCILATES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && POWER
Hazardous weather outlook, Feb 4, 2:39 PM MST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CST SAT FEB 4 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-051500- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 339 PM CST SAT FEB 4 2006 /239 PM MST SAT FEB 4 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN UPPER LEVEL SYSTEM WILL WORK SOUTHEAST THROUGH THE OUTLOOK AREA SUNDAY. THIS WILL PRODUCE AREAS OF LIGHT TO OCCASIONALLY MODERATE SNOW...MAINLY NORTH AND EAST OF A LINE FROM ANTIOCH...TO TRYON...STAPLETON AND OCONTO. AT THIS TIME...UP TO 2 INCHES OF SNOW IS EXPECTED IN THESE FAVORED AREAS BY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JMC
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.